I've been taking Zocor and have stopped per my doc. Had some blood work done already and it all came back fine except the inflamation blood test was a little high.
25 Nov 2012
It's probably the Zocor. I do hamstring exercises and then pack the painful muscles in ice-each area for 15 minutes. It can take months for pain to go away, if your poisoning from Zocor isn't too bad. Even after stopping it, other symptoms can develop. back spasms, sores in the mouth, on the lips, on the face, fatigue, lack of energy, black urine, type 2 diabetis, flushing, dementia, smelling things that aren't there. I kept taking my car to the shop, bc it smelled like battery trouble-sulfuric acid smells like rotten eggs. I hope that you don't have further problems
25 Nov 2012
Hello Deena. I know quite a bit about ck levels and muscle damage. That is the nature of my polymyositis. I suggest you and others go to the Myositis.org site and read about this. They have been finding that sometimes the Myositis diseases start with statins. They have done a lot of research on this and that connection. It is essential that you review this information and get the details, if you don't have them, from your lab tests. I can run through that in detail if you wish. The main thing is that ck levels may only raise a bit. The normal range is now to be considers under 130. It used to be higher and masked these diseases. After more than seven years and ck over 7200 I stay in the 200 range, most recent 288. Hence my forever prednisone.
It is essential to do research on this because general physicians know nothing about this. Rheumatologists and/or neurologists don't tend to know either. It takes a Rhuemy who knows to help you. Prednisone is the first help and other meds will be found to replace it, generally. Mine is genetic so I am stuck.
The inflammation test or ck (cpk) measurement is done with a comp blood test. They will look at your creatinine, bilirubin, AST and ALT for out of range numbers. A good doc can save you a lot of discomfort and help you regain strength with proper medication.
So sorry this has happened to you. Though this version of Myositis is rare it can also be a single episode if properly treated and PT is carefully used to regain strength.
Is this what you have? The site will tell you symptoms and such. If it starts sounding familiar be sure to take it in to your physician and discuss it. This is my suggestion to you.
Write me if you have questions. One good thing about rare diseases, one becomes a pretty good expert on it. :-). Karen
- Zocor Information for Consumers
- Zocor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zocor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I sprained the muscles in my back (I think) from carrying heavy grocery shopping bags, 4 days ago (I am female). I felt mild pain initially ...
8 answers • 11 Apr 2012
And chest muscles and tightness numbness in stomach chest upper back legs back of arms and left side of face. Weakness in arms and legs. Worse on ...
1 answer • 2 Feb 2015
took zocor for 3 years and liptor for 2 weeks stopped 18 months ago odd sensations come and go on face scalp arms and legs upper back, groin, jittery ...
0 answers • 4 Jul 2015